# SDR TRAX200800217

- Difficulty date: February 6, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 16,675 hours, 13,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM UPPER WEB CRACKED AT AFT EDGE, FS 640, LBL8.0, WL119.12, MEASURES .80 INCHES LONG.   ACCOMPLISHED REPAIR TO ENG SUPPORT BEAM BY COMPLYING WITH REO 601R-53-61-345 IAW ASA EO 600-53-0072B CARD EO 600-53-72-0001.
